# SDR DALA1125330130

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 72,204 hours, 31,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OP 2525 FOUND EMERGENCY LIGHT INOPERATIVE FROM ROWS 1-12 RIGHT SIDE AND 13-21 LEFT SIDE.  MAINTENANCE REPLACED M9008 AND M9009 PER AMM.  SYSTEM OPERATION IS NORMAL.
